Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Birth control pills and your period adult content

I've been on the birth control pills since August. I have always gotten my period by the second day during the placebo week. Last month I had sex, got my period on the first day on the placebo day. It was a heavy period. Then I started back on the pills, no misses, etc. and no sex. It's now on day two of the placebo week and nothing.
Should I be worried? This is the first time this has happened to me on the pills.

Answer Question
 
Anonymous

Asked by Anonymous at 4:12 AM on Nov. 17, 2010 in Health

Answers (2)
  • I honestly wouldn't worry for a few more days at least! My period is seriously like clockwork! But once and awhile it will be a day late or early. I really wouldn't worry till it is not starting for a few more days!
    ILoveCade

    Answer by ILoveCade at 4:37 AM on Nov. 17, 2010

  • No, I usually get mine after the 4 placebos are done. I LOVE the bc pills I am on. Short, light periods, NO anxiety or mood swings.
    tyfry7496

    Answer by tyfry7496 at 7:36 AM on Nov. 17, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN